Electron. J. Diff. Eqns., Vol. 2005(2005), No. 70, pp. 1-12.

Multiple positive solutions for singular semi-positone delay differential equation

Xian Xu

In this paper, we obtain new existence results for multiple positive solutions of a delay singular differential boundary-value problem. Our main tool is the fixed point index method.

Submitted May 7, 2005. Published June 30, 2005.
Math Subject Classifications: 34B15, 34B25.
Key Words: Multiple positive solutions; fixed point index; semi-positone delay differential equation.

Show me the PDF file (190K), TEX file, and other files for this article.

Xian Xu
Department of Mathematics, Xuzhou Normal University
Xuzhou, Jiangsu, 221116, China
email: xuxian68@163.com

Return to the EJDE web page